A characterization of barrelledness of $C_p(X)$

Research output: Contribution to journalArticlepeer-review

25 Downloads (Pure)

Abstract

We prove that, for a Tychonoff space $X$, the space $C_p(X)$ is barrelled if and only if it is a Mackey group.
Original languageEnglish GB
Pages (from-to)364-369
JournalJournal of Mathematical Analysis and Applications
Volume439
Issue number1
StatePublished - 2015

Keywords

  • math.FA
  • math.GN
  • 46A8, 46E10, 54H11

Fingerprint

Dive into the research topics of 'A characterization of barrelledness of $C_p(X)$'. Together they form a unique fingerprint.

Cite this